# SDR SWAA2019042532009

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 5,999 hours, 2,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LENS FELL DURING FLIGHT.    SECURED OVERWING EXIT LENS PER AMM
